# SDR SWAA2022021592948

- Difficulty date: June 26, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,311 hours, 18,799 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT SHOWS SIGNS OF CORROSION WITH MISSING MATERIAL ON TOP SIDE IN TWO LOCATIONS. / REPLACED RUDDER BALANCE WEIGHT PER CMM 55-40-09.
